# SDR FDEA201708022096

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 41,697 hours, 21,940 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 0393
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 2 GENERATOR FAULT, FO FLIGHT DISPLAY  BLANK.  AFTER REJECT,  THE NR 2 GENERATOR RESET, ONE MINUTE LATER, NR 1 GENERATOR FAULTED, WOULD NOT RESET.  DURING  LOADING, LIGHT RAIN, FLOOR DID NOT HAVE WATER  PRESENT.   REMOVED AND REPLACED THE GCU XU AND 2XU IAW AMM  24-22-12-04-0. TESTED OK.
